Article thumbnail

A Probable Case of Mucosal Fixed Drug Eruption Following Treatment with Silodosin

By Eleni Klimi

Abstract

A fixed drug eruption consists of erythematous patches that appear on the skin and/or mucous membranes following administration of a drug which, once healed, leaves residual hyperpigmentation. We report a 76-year-old male who presented to the Thriasio General Hospital, Athens, Greece, in 2016 with erythema, oedema and blistering of the lower lip and glans penis following the administration of silodosin for benign prostatic hyperplasia. The eruption regressed two weeks after silodosin was discontinued. Keywords: Drug Eruption; Mucous Membranes; Erythema; Blister; Silodosin; Case Report; Greece

Topics: Medicine, R
Publisher: Sultan Qaboos University
Year: 2018
OAI identifier: oai:doaj.org/article:d0e36590543545bab4adc7e4353891ca
Journal:
Download PDF:
Sorry, we are unable to provide the full text but you may find it at the following location(s):
  • https://doaj.org/toc/2075-0528 (external link)
  • https://doaj.org/article/d0e36... (external link)
  • https://journals.squ.edu.om/in... (external link)
  • https://doaj.org/toc/2075-051X (external link)
  • Suggested articles


    To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.